Lax integrability and the peakon problem for the modified CamassaHolm equation

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43162

Communications in Mathematical Physics, 358, (1), 295-341, 2018.2
<i>Peakons</i> are special weak solutions of a class of nonlinear partial differential equations modelling non-linear phenomena such as the breakdown of regularity and the onset of shocks. We show that the natural concept of weak solutions in the case of the modified CamassaHolm equation studied in this paper is dictated by the distributional compatibility of its Lax pair and, as a result, it differs from the one proposed and used in the literature based on the concept of weak solutions used for equations of the Burgers type. Subsequently, we give a complete construction of peakon solutions satisfying the modified CamassaHolm equation in the sense of distributions; our approach is based on solving certain inverse boundary value problem, the solution of which hinges on a combination of classical techniques of analysis involving Stieltjes continued fractions and multi-point Pad approximations. We propose
No keywords uploaded!
[ Download ] [ 2019-12-21 11:26:53 uploaded by Xiang_Ke_Chang ] [ 308 downloads ] [ 0 comments ]
@inproceedings{xiang-ke2018lax,
  title={Lax integrability and the peakon problem for the modified CamassaHolm equation},
  author={Xiang-Ke Chang, and Jacek Szmigielski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112653571887722},
  booktitle={Communications in Mathematical Physics},
  volume={358},
  number={1},
  pages={295-341},
  year={2018},
}
Xiang-Ke Chang, and Jacek Szmigielski. Lax integrability and the peakon problem for the modified CamassaHolm equation. 2018. Vol. 358. In Communications in Mathematical Physics. pp.295-341. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112653571887722.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved